On a problem of E. Cartan
Doklady Akademii Nauk, Tome 346 (1996) no. 1, pp. 13-14
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_346_1_a2,
author = {V. A. Igoshin},
title = {On a problem of {E.~Cartan}},
journal = {Doklady Akademii Nauk},
pages = {13--14},
year = {1996},
volume = {346},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_346_1_a2/}
}
V. A. Igoshin. On a problem of E. Cartan. Doklady Akademii Nauk, Tome 346 (1996) no. 1, pp. 13-14. http://geodesic.mathdoc.fr/item/DAN_1996_346_1_a2/